# SDR UIEA2019091005475

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,946 hours, 18,690 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: ST276058
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP CREW OXYGEN BOTTLE LEAKING UNDER OXYGEN BOTTLE SHUT-OFF VALVE. R/R TOP CREW OXYGEN BOTTLE IAW AMM 35-11-00. OPS TEST GOOD. LEAK CHECK GOOD.
